Sokolov Vladimir
Sokolov Vladimir
Leading scientific researcher, Landau Institute for Theoretical Physics
Verified email at landau.ac.ru
Title
Cited by
Cited by
Year
Lie algebras and equations of Korteweg-de Vries type
VG Drinfel'd, VV Sokolov
Journal of Soviet mathematics 30 (2), 1975-2036, 1985
13491985
The symmetry approach to classification of integrable equations
AV Mikhailov, AB Shabat, VV Sokolov
What is integrability?, 115-184, 1991
669*1991
Equations of Korteweg–de Vries type, and simple Lie algebras
VG Drinfeld, VV Sokolov
Doklady Akademii Nauk 258 (1), 11-16, 1981
3681981
Exactly integrable hyperbolic equations of Liouville type
AV Zhiber, VV Sokolov
Russian Mathematical Surveys 56 (1), 61, 2001
235*2001
Integrable evolution equations on associative algebras
PJ Olver, VV Sokolov
Communications in Mathematical Physics 193 (2), 245-268, 1998
2021998
Classification of integrable evolution equations
VVS A.B. Shabat
Mathematical physics reviews 4, 221-280, 1984
179*1984
On construction of recursion operators from Lax representation
M Gürses, A Karasu, VV Sokolov
Journal of Mathematical Physics 40 (12), 6473-6490, 1999
1351999
On the symmetries of evolution equations
VV Sokolov
Russian Mathematical Surveys 43 (5), 165, 1988
129*1988
On Backlund transformations for integrable evolution equations
SI Svinolupov, VV Sokolov, RI Yamilov
Doklady Akademii Nauk 271 (4), 802-805, 1983
1181983
Evolution equations with nontrivial conservative laws
SI Svinolupov, VV Sokolov
Functional Analysis and Its Applications 16 (4), 317-319, 1982
112*1982
Vector-matrix generalizations of classical integrable equations
SI Svinolupov, VV Sokolov
Theoretical and Mathematical Physics 100 (2), 959-962, 1994
103*1994
A new integrable case for the Kirchhoff equation
VV Sokolov
Theoretical and Mathematical Physics 129 (1), 1335-1340, 2001
94*2001
Classification of integrable polynomial vector evolution equations
VV Sokolov, T Wolf
Journal of Physics A: Mathematical and General 34 (49), 11139, 2001
812001
Lie algebra and the KdV type equations
VG Drinfeld
Soviet J. Math. 30, 1975-2036, 1985
791985
Symmetries of differential equations and the problem of integrability
AV Mikhailov, VV Sokolov
Integrability 767, 19-88, 2009
78*2009
On the Darboux integrable hyperbolic equations
VV Sokolov, AV Zhiber
Physics Letters A 208, 303-308, 1995
731995
Lax pairs for the deformed Kowalevski and Goryachev–Chaplygin tops
VV Sokolov, AV Tsiganov
Theoretical and mathematical physics 131 (1), 543-549, 2002
67*2002
Generalized operator Yang-Baxter equations, integrable ODEs and nonassociative algebras
IZ Golubchik, VV Sokolov
Journal of Nonlinear Mathematical Physics 7 (2), 184-197, 2000
662000
Hamiltonian property of the Krichever-Novikov equation
VV Sokolov
Doklady Akademii Nauk 277 (1), 48-50, 1984
66*1984
A new integrable case on so (4)
AV Borisov, IS Mamaev, VV Sokolov
Doklady Physics 46 (12), 888-889, 2001
65*2001
The system can't perform the operation now. Try again later.
Articles 1–20